Commentarii Mathematici Helvetici

, Volume 67, Issue 1, pp 129–145 | Cite as

Discs in pseudoconvex domains

  • Franc Forstnerič
  • Josip Globevnik


Pseudoconvex Domain Main Lemma Stein Manifold Open Unit Ball Disc Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. Alexander andJ. Wermer,Polynomial hulls with convex fibers, Math. Ann.271 (1985), 99–109.CrossRefMathSciNetGoogle Scholar
  2. [2]
    K. Diederich andJ. E. Fornæss,Pseudoconvex domains: Bounded strictly plurisubharmonic exhaustion functions, Invent. Math.39 (1977), 129–147.CrossRefMathSciNetGoogle Scholar
  3. [3]
    F. Forstneric,Polynomially convex hulls of sets fibered over the circle, Indiana Univ. Math. J.37 (1988), 869–889.CrossRefMathSciNetGoogle Scholar
  4. [4]
    F. Forstnerič,Polynomially convex hulls with piecewise smooth boundaries, Math. Ann.276 (1986), 97–104.CrossRefMathSciNetGoogle Scholar
  5. [5]
    J. Globevnik,Boundary interpolation and proper holomorphic maps from the disc to the ball, Math. Z.198 (1988), 143–150.CrossRefMathSciNetGoogle Scholar
  6. [6]
    J. Globevnik,Relative embeddings of discs into convex domains, Invent. Math.98 (1989), 331–350.CrossRefMathSciNetGoogle Scholar
  7. [7]
    J. Globevnik,On moduli of boundary values of holomorphic functions, to appear in Math. Z.Google Scholar
  8. [8]
    J. W. Helton andD. E. Marshall,Frequency domain design and analytic selections, Indiana Univ. Math. J.39 (1990), 157–184.CrossRefMathSciNetGoogle Scholar
  9. [9]
    S. G. Krantz,Function Theory of Several Complex Variables, Wiley-Interscience, New York, 1982.MATHGoogle Scholar
  10. [10]
    Z. Slodkowski,An analytic set-valued selection and its applications to the corona theorem, to polynomial hulls and joint spectra, Trans. Amer. Math. Soc.294 (1986), 367–377.CrossRefMathSciNetGoogle Scholar
  11. [11]
    Z. Slodkowski,Polynomial hulls with convex fibers and complex geodesics, J. Funct. Anal.94 (1990), 156–176.CrossRefMathSciNetGoogle Scholar
  12. [12]
    Z. Slodkowski,Polynomial hulls in C 2 and quasicircles, Ann. Sc. Norm. Sup. Pisa, cl. s.c., Ser. IV,26 (1989), 367–391.MathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Franc Forstnerič
    • 1
  • Josip Globevnik
    • 1
  1. 1.Institute of MathematicsUniversity of LjubljanaLjubljanaYugoslavia

Personalised recommendations